# SDR DHL2005740007

- Difficulty date: March 23, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER CUT OUT SKIN CRACKED.  CRACKED CONFIRM BY HFEC NDT.  REMOVED FASTENERS PER ACCESS AND CUT OUT DAMAGE AREA (DIM. 2.5 BY 1.5) IAW S/B 727 53A0198.  ACCOMPLISHED NDT HFEC AROUND CUT OUT NO CRACKS NOTED IAW B727 NDT MAN. PART 6 51-00-00.  FABBED DOUBLER REPAIR AND FILLER IAW SB727-53A0198.  TREATED AND PRIMED BARE METAL AND FILLER AND DOUBLER PRIMED. DOUBLER REPAIR IAW B727 SRM 51-10-2, COUNTER SINK WASHER REPAIR INSTALLED IAW B727 SRM 51-30-8 FIG 4.  INSTALLED DOUBLER AND FILLER AT FWD ENTRY DOOR LWR CUT OUT IAW SB727-53A0198.
